# SDR AWXA0002238

- Difficulty date: August 27, 2001
- Submitted: September 13, 2001
- Operation: Air carrier
- Aircraft: N172AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23631
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 65729032
- Part serial: NSN
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Clip corroded at BS 967 between STR 27R and 26RC: Repaired shear tie at BS 967 STR 27-26R IAW B737 SRM 53-00-07 pgs 219-221
